# SDR DXTA2020092604132

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 2,818 hours, 1,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT LATCH CLOSED.  DOOR WILL RAISE NORMALLY, BUT CAN NOT CLOSE HANDLE FROM INSIDE OR OUTSIDE.  SIGNOFF.  PERFORMED CABIN DOOR OPS CHECK AND FOUND THE CABIN DOOR LATCH TO BE JAMMED.  REMOVED FWD AND AFT DOOR COVER, FWD AND AFT STEP COVER, LOWER STEP CAP, AND CABIN DOOR STEP.  REMOVED PANEL BEHIND CABIN DOOR STEP TO GAIN ACCESS TO DOOR LATCH LINKAGE AND FOUND AFT CENTER LATCH TO BE OUT OF PLACE FROM DOOR STRUCTURE GUIDE.  CORRECTED AFT CENTER LATCH BACK INTO DOOR STRUCTURE GUIDE AS REQUIRED.  PERFORMED OPERATIONAL CHECK OF CABIN DOOR LATCH AND FOUND IT TO PERFORM SATISFACTORY, WITH NO DEFECTS NOTED.  REINSTALLED PANEL DOOR PANEL BEHIND CABIN DOOR STEP.  REINSTALLED CABIN DOOR STEP, FWD AND AFT STEP COVER, FWD AND AFT DOOR COVER, AND LOWER STEP CAP.  PERFORMED CABIN DOOR RESET AS REQUIRED.  PERFORMED OPS CHECK OF CABIN DOOR SYSTEM AND FOUND TO PERFORM SATISFACTORY WITH NO DEFECTS OR CAS MESSAGE PRESENT.  ALL WORK PERFORMED IAW CE680A AMM 52-10-50, 52-10-08 AND 52-10-00.
